# SDR DXTA2021122053890

- Difficulty date: December 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 12,405 hours, 9,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR LOCK, UNABLE TO OPEN WITH EITHER CREWS KEYS IT FEELS MECHANICAL POSSIBLY THE TEETH ON THE LOCK ARE BROKEN UNABLE TO OPEN MAIN CABIN DOOR // SIGNOFF// MED LOCK WAS FROZEN, USED HEAT TO FREE IT UP AND MEDCO LOCK LUBE TO CLEAN IT UP AND DISPLACE THE MOISTURE, CHECKED ALL OTHER LOCKS TO ENSURE OPERATION, REF CES60XL AMM 52-10·00
